# SDR CA100826009

- Difficulty date: August 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3411 · Pitot/Static System
- Part: Ahrs
- Part number: KSG7200
- Condition: Failed
- Part time: 843 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RE, SDR 20100826008 . (AIRSPEED DEFECT) SAME ADAHRS.  ADAHRS REPLACED TO ALSO ADDRESS A ONE TIME REPORTED PITCH MISCOMPARE WARNING.  THE DISPARITY WAS ON THE RT PFD AND RETURNED TO NORMAL SHORTLY AFTER.  THE PITCH MISCOMPARE WARNING WAS CONFIRMED BY ANALYSIS OF THE FAULT HISTORY DATABASE.  SUGGEST THE ADAHRS WAS AT FAULT.
